# SDR CA981019012

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Detector
- Part number: 3030359
- Condition: Sheared
- Location: Gearbox
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE RIGHT HAND ENGINE EXPERIENCED TORQUE FLUCTUATIONS.  POWER WAS REDUCED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  ON SHUTDOWN, OIL WAS OBSERVED LEAKING FROM THE RIGHT HAND ENGINE.  ON INVESTIGATION, IT WAS FOUND THAT THE MAGNETIC CHIP DETECTOR, ON THE REDUCTION GEARBOX, WAS SHEARED OFF CAUSING THE OIL LEAK.  SUBMITTER STATED IT APPEARS THE MAGNETIC CHIP DETECTOR WAS OVERTORQUED ON INSTALLATION.
